# SDR FDEA201308091816

- Difficulty date: August 9, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 62,218 hours, 19,444 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY STRINGER CORRODED BETWEEN FRAMES 15 AND 15A, S44R.  REPAIRED IAW EA 6-5310-T0301799.
